I get terrible head rushes when i stand up or if i stretch
I started getting that from quetiapine. So I need to be mindful when standing up. I inhale first and stand up while exhaling and this has fixed it for me. I read that we have a tendency to hold our breath while standing up and some of these meds cause a drop in blood pressure when standing. Together it can make you pass out.
Same for me as the above comments.
Quetiapine/Seroquel gave me orthostatic hypotension when I first started it. Still does occasionally if I stand up too quickly from sitting, laying or kneeling. Makes me feel somewhat dizzy, lightheaded or like I may pass out. Other meds can also cause this. I guess this might be called a “head rush,” but I am not sure if that is the same as what you are referring to.
Cbd makes me nap and gives me ‘head rush’
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.